# SDR AALA20101207TUL13

- Difficulty date: December 7, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N9624T
- Make and model: Doug DC-9-83
- Aircraft serial: 53594
- Aircraft time: 36,671 hours, 17,058 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FUSELAGE SKIN, STATION 1380, JUST ABOVE LONGERON 14 RIGHT.  CUT OUT CRACKED AREA AND INSTALLED DOUBLER PER AARD 53-30-00-02 AND SRM 53-01-00 FIGURE 4 SHEET 4.
